# SDR 96FDEA00202

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corrosion
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BOTTOM SIDE OF SHEAR TIE BS 1050 LBL 32 TO 38, FOUND TO BE OUT OF LIMITS WHILE WORKING NR 0053.  CUT OUT DAMAGE AND REPAIRED PER FEDEX SRM 53-10-4.
